MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK(R) REMOVAL KIT; EXTRACTOR

SYNTHES GMBH FIBULINK(R) REMOVAL KIT; EXTRACTOR
Catalog Number FGS-1300
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure on (b)(6) 2025, surgeon had the tibia screw in, tensioning cap on, and a hemostat on the silver tube.Surgeon went to tension the suture cord and the suture cord broke, pulling out the entire suture cord.Surgeon then had to open a removal kit to get the tibia screw out and the tibial removal screwdriver would not recess in.The tibia screw was left in the patient.There was surgical delay of fifteen minutes put the fibulink in and another fifteen trying to get it out; total of 30 minutes.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Added: a6 (race) and d10.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device history lot: part # fgs-1300.Synthes lot # 23e017.Supplier lot # 23e017.Release to warehouse date: 01 dec 2023.Supplier: (b)(4).No ncr's generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
FIBULINK(R) REMOVAL KIT
Common Device Name
EXTRACTOR
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22564809
Report Number8030965-2025-07340
Device Sequence Number11718896
Product Code HWB
UDI-Device Identifier00863176000324
UDI-Public(01)00863176000324(17)20261201(10)23E017
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1300
Device Lot Number23E017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FIBULINK SYNDESMOSIS REPAIR KIT SST.
Patient Age73 YR
Patient SexMale
Patient Weight136 KG
Patient RaceWhite